MAUDE Adverse Event Report: BIOFILM, INC. ASTROGLIDE ULTRA GENTLE GEL PERSONAL LUBRICANT; LUBRICANT, VAGINAL, PATIENT

BIOFILM, INC. ASTROGLIDE ULTRA GENTLE GEL PERSONAL LUBRICANT; LUBRICANT, VAGINAL, PATIENT
Model Number A011864
Health Effect - Clinical Codes Burning Sensation (2146); Burn, Thermal (2530)
Date of Event 07/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
I have recently bought astroglide ultra gentle gel personal lubricant at (b)(6) in (b)(6) earlier that week.I have used the astroglide brand in the past and have been satisfied with the product.Upon external vaginal application of this one, i felt a burning sensation that jolted me and brought me to tears.I tried wiping it off but soon ran to shower to rinse it off.After the shower, i did a quick (b)(6) search of the product and noted similar reviews on the astroglide website.All of the negative reviews seemed to report the same painful burning.I assume it was a bad batch as it is only the most recent reviews, from the past month or so, are negative and the rest are fine.The next morning after vaginal sex with my partner, he noted that he also had a slight burning sensation on the base of his penis.I also had a slight burning sensation within my vaginal canal.I guess the product was so absorbant that it remained on the skin overnight, even after washing.Please investigate and remove this product from store shelves as soon as possible.Fda safety report id# (b)(4).

Brand Name
ASTROGLIDE ULTRA GENTLE GEL PERSONAL LUBRICANT
Common Device Name
LUBRICANT, VAGINAL, PATIENT
Manufacturer (Section D)
BIOFILM, INC.
MDR Report Key8847061
Report NumberMW5088567
Device Sequence Number14071168
Product Code MMS
UDI-Device Identifier00015594011035
UDI-Public015594011035
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model NumberA011864
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAS IUD
Patient Age29 YR
Patient Weight50